Jump to content
Sign in to follow this  
willysmum

Question About Re-Startring Wellbutrin

Recommended Posts

Hello,

I'm a newbie yet an oldie! I use to post here years past. Anyhoo....I've started taking the generic wellbutrin, 150sr 2x's per day.

Fourteen years ago was the first time I took it and the very first pill, the very first day was amazing in it's effectiveness.

It eventually wore off altogether and I've tried several times to re-start with no improvements.

Now, it's been probably 10 years since I took it.

I was so hoping that this time around would be like the first, but I feel little difference. I know time can be a factor, however, I never had to wait the very first time.

I've only been on it a few days, but I was wondering if anyone else has had experience with starting then stopping then starting again and getting relief?

Thanks for reading!

Edited by willysmum

Share this post


Link to post
Share on other sites

Sometimes when you start a new med you get a period of feeling good at the start. They refer to that as the 'honeymoon'. Once it's over you may feel worse again. With the Wellbutrin you need a couple months at least for the full effect. Big long thread here about that very thing. I learned a lot from it.

http://www.depressionforums.org/forums/topic/21489-worsening-of-depression-upon-starting-wellbutrin/

Share this post


Link to post
Share on other sites

Hello,

I'm a newbie yet an oldie! I use to post here years past. Anyhoo....I've started taking the generic wellbutrin, 150sr 2x's per day.

Fourteen years ago was the first time I took it and the very first pill, the very first day was amazing in it's effectiveness.

It eventually wore off altogether and I've tried several times to re-start with no improvements.

Now, it's been probably 10 years since I took it.

I was so hoping that this time around would be like the first, but I feel little difference. I know time can be a factor, however, I never had to wait the very first time.

I've only been on it a few days, but I was wondering if anyone else has had experience with starting then stopping then starting again and getting relief?

Thanks for reading!

Hi willysmum,

I stopped it, then started it again about 2 years later. The 2nd time around, I noticed more side effects--but they did not seem too bad to me. Also, starting at 150SR--the side effects stopped just a couple of days before I was supposed to dose up to 300 XL --and my mood seemed flat as well at that point.  Upping the dosage, I really felt it. I felt like I had a force field or energy field in my chest that was blasting away depression.

I kind of used that image to help me. Still call on it when I need to.

 

First time around, my regular doc prescribed. 2nd time around, I had a pdoc and he prescribed mirtazapine at bedtime. The combination has been immensely beneficial for me.

Hope that helped and hope the Wellbutrin works for you this time too.

Share this post


Link to post
Share on other sites

Sometimes when we revisit a med that worked in the past it won't work as well or not at all. Talk to your pdoc about trying WB again and see what happens. Be sure to give it 3 or more weeks.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...